# SDR DALA2023102908870

- Difficulty date: October 27, 2023
- Submitted: October 29, 2023
- Operation: Air carrier
- Aircraft: N927DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64888
- Aircraft time: 13,284 hours, 5,432 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3927 - ATO, ON TAKEOFF ROLL AT 60KTS GOT A PREDICATIVE WINDSHEAR ALERT ON. DEFERRED PER 34-00-15C. CORRECTIVE ACTION: REPLACED WEATHER TRANSCEIVER PER B737 AMM 34-43. OPERATIONAL CHECK GOOD. (LP 0037145)
